# SDR AWXA200401061

- Difficulty date: August 25, 2004
- Submitted: September 22, 2004
- Operation: Air carrier
- Aircraft: N164AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23625
- Aircraft time: 57,539 hours, 40,623 cycles
- Engine: Ge CFM563B1
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 6517688
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-18 CHECK INTERGRANULAR CORROSION WAS FOUND ON L-1 DOOR CREASE BEAM AT FASTENER HOLES BETWEEN BS 318 AND BS 335.  MAINTENANCE REMOVED CORRODED U-CHANNEL AT L-1 DOOR FROM BS 318 TO BS 335; FABRICATED A NEW REPLACEMENT U-CHANNEL; INSTALLED REPAIR PART IAW B737-300 SRM 51-30-01, FIG. 7.
